# SDR AALA202204054503

- Difficulty date: March 19, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737
- Aircraft serial: 33319
- Aircraft time: 27,606 hours, 11,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED MAIN CABIN FLOOR SUPPORT AT BS 540 BETWEEN BL 0 AND LBL 23. REPLACED FLOOR SUPPORT PER SRM 51-40-02.
